U.S. doctors online nowAsk doctors free
United Kingdom
A 17-year-old female asked:

Irregular periods since losing virginity, and this month i had early bleeding then a few days later i had spotting, help?

1 doctor answer1 doctor weighed in
Dr. Julie Abbott
Preventive Medicine 45 years experience
Using contraception?: I don't think becoming sexually active has anything to do with your irregular periods but it might be related to the contraception method I presume you are using. This type of bleeding pattern is common, especially if just starting birth control pills. Of course, if you are not using contraception, this bleeding pattern can be associated with pregnancy. Do a home pregnancy test. Good luck.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.